Hello there, my name is Spokety. I"m having trouble dealing with my paranoia. I've been hospitalized way too many times in the past couple of years, especially recently. My symptoms are hard to treat because I'll have 0 paranoia and delusions for months and then all of a sudden I'll believe all these things and next thing I know I'm in a hospital. I've ran down the street naked a couple of times as a "protest" for what I believed was a government that was purposely trying to torture me using anti-psychotics. Another time I tried to go to jail by assaulting a woman in a grocery store. It happens so fast it's so hard for me to control myself and it seems pointless to see a therapist because I'm not paranoid at this moment so I don't know what to talk about. Therapists say that they don't think I can be treated without anti-psychotic medication but I've had some of my worst paranoid thoughts when I was taking medication orally or by injection so clearly that's not a solution. Plus I have side effects of medications that make life a living hell and I'd rather die then live like that. The only medication that doesn't seem to be as damaging is anti-anxiety meds, but I don't know if those will even help with paranoia or delusions. I don't hear voices or have hallucinations which is good, but the other things I have are very bad.
I started Abilify 2mg on Monday to try as an adjunct treatment to Wellbutrin XL 450mg. Since Monday night, I have had a headache that has not stopped, although it seems to be at it's worst maybe 6-10 hours after I've taken my meds.
It only occurred to me today that my headache might be a side effect of Abilify and I wanted to hear if anyone had similar experiences or not, and if you did if it cleared up or not
Edit to add: I've also been experiencing intense nausea, with fits of gagging and retching and I did throw up a little on Tuesday night, and a complete lack of appetite as well the last few days.
About to go off abilify. Went from 2.5 mg - 1.25 mg 5 days ago.
since yesterday anxiety, agitation and akathisia has gone through the roof. My intire body tingles, burns etc. And it feels like i’m about to explode. Just can’t relax.
I was only on the drug for 4 weeks.
Any ideas how long this is going to last?? And has anyone experienced this as well?
damn you drugs.. Amiright
I'm currently on the lowest dose of Risperdal for severe OCD. Not long after I started taking it, I nearly fainted in class and had to go home for the day. The dizziness came on very quickly, and my vision started to turn black (to put it simply. The effect is hard to describe) I could hardly hear what people were saying, and the event lasted for a very short amount of time. I felt nauseous, and my stomach was in a lot of pain.
Is this a common side effect of Risperdal (assuming it was caused by this particular drug)? If so, has anybody else had a similar experience with this medication?